# SDR SWAA2023071176671

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 ARE INOP<[01] UPDATED PAPERWORK;[02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1668 AND TEST GOOD IAW AMM 33-51-06-960-805.;[03] VERIFIED REMOVAL AND REPLACEMENT OF EMERGENCY EXIT LIGHT BATTERY PACK M1668 AND TEST GOOD IAW AMM 33-51-06-960-805.;[04] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2. TASK CARD COMPLETE.
